# SDR AALA20001862

- Difficulty date: November 8, 2000
- Submitted: January 5, 2001
- Operation: Air carrier
- Aircraft: N70054
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 461
- System (JASC): 2931 · Hydraulic Pressure Indicator
- Part: Transmitter
- Part number: 642500051
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

MIA - FLT 1331 - ON CLIMB-OUT, COCKPIT RECEIVED MESSAGE HYDRAULIC RESERVOIR IN GREEN SYSTEM LOW.  RETURNED MIA AND LANDED WITHOUT INCIDENT.  REPLACED GREEN HYDRAULIC PRESSURE TRANSMITTER.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
